# SDR AALA202505156479

- Difficulty date: May 13, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 84,071 hours, 35,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Inoperative
- Location: Zone 200 Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING J/C 26L00005005 FOUND SEAT 11DEF CABIN EMERGENCY LIGHT INOP.  MAINTENANCE REPLACED SEAT 11DEF CABIN EMERGENCY LIGHT OUTER BRACKET IAW CMM 25-40-07 AND REINSTALLED EMERGENCY LIGHT IAW AMM 33-51-18,
